# SDR SWAA2023101205508

- Difficulty date: September 29, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-550219<[01] TOOL USED DIGITAL CALIPER P/N 500-193-30; S/N 0037624; DUE DATE 13-DEC-23;[02] TOOL USED P/N: XRP-3000; S/N: 1998072; CAL DUE: 15-OCT-23.;[03] REPAIRED BY WELD AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.AW. BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1. AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED BY WELD AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.AW. BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1. AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED BY WELD AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.AW. BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1. AND BAC 5975 SEE  INDIVIDUAL SIGNOFFS BELOW
